# SDR CA130801001

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,285 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG2415
- Condition: Failed
- Location: Engine Starter
- Part time: 27 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO CRANK STARTER TO START ENGINE.  BATTERY REPLACED.
